# SDR HEEA967797

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Assy
- Part number: 206032400027
- Condition: Cracked
- Location: Tailboom
- Part time: 4,514 hours
- Component: 206033004177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD ASSY CRACKED AT 3 EACH ATTACHMENT SHIM LOCATIONS.  FOUND CRACKS DURING COMPLIANCE OF T.B. 206L-94-169.  ALSO FOUND SEVERAL LOOSE RIVETS ATTACHING TAIL ROTOR GEARBOX SUPPORT FITTING TO AFT END OF TAILBOOM ASSY AND SEVERAL LOOSE(WORKING) RIVETS ON ATTACH FITTINGS AND INTERCOSTALS AT FORWARD END OF TAILBOOM ASSEMBLY. REPLACED FWD BULKHEAD ASSY.  REWORKED ALL INTERCOSTAL ASSEMBLIES PER BHT-206-SRM-1 SECTION 6-3-1.  REMOVED, CLEANED AND REINSTALLED GEARBOX SUPPORT AS PER BHT-206-SRM-1 SECTION 6-3-7.
